Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 18, NWS Mobile, AL

April 6, 2025Baldwin County, Alabama

NWS Mobile, AL issued this river flood warning at Apr 6, 2025, 9:28 PM CDT for Baldwin County, Alabama. It took effect at Apr 7, 2025, 4:51 AM CDT. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
Apr 6, 2025, 9:28 PM CDT (02:28 UTC)
In effect from
Apr 7, 2025, 4:51 AM CDT
Expired
Apr 9, 2025, 6:27 PM CDT
In force
62 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Moderate

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 70 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Styx River near Elsanor (STXA1). The gauge peaked at 20.97 ft at Apr 8, 2025, 2:00 AM CDT.

actionminormoderatemajor510152004/0704/0804/0904/10
Action stage
7 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02377570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

124 
WGUS44 KMOB 070228
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
928 PM CDT Sun Apr 6 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-080230-
/O.NEW.KMOB.FL.W.0018.250407T0951Z-250408T1500Z/
/STXA1.2.ER.250407T0951Z.250407T1800Z.250408T0900Z.NO/
928 PM CDT Sun Apr 6 2025

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO LATE TUESDAY 
MORNING...

* WHAT...Moderate flooding is forecast.

* WHERE...Styx River near Elsanor.

* WHEN...From late tonight to late Tuesday morning.

* IMPACTS...At 14.0 feet, Moderate Flood Stage. Water approaches 
  houses on Donovan Circle in the Seminole Landing community.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Sunday the stage was 3.6 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 14.5 feet early tomorrow
    afternoon. It will then fall below flood stage early Tuesday
    morning.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
11 follow-up statements
852 
WGUS84 KMOB 070605
FLSMOB

Flood Statement
National Weather Service Mobile AL
105 AM CDT Mon Apr 7 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC003-080615-
/O.EXT.KMOB.FL.W.0018.250407T1600Z-250409T0022Z/
/STXA1.2.ER.250407T1600Z.250408T0000Z.250408T1822Z.NO/
105 AM CDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO TUESDAY 
EVENING...

* WHAT...Moderate flooding is forecast.

* WHERE...Styx River near Elsanor.

* WHEN...From this morning to Tuesday evening.

* IMPACTS...At 14.0 feet, Moderate Flood Stage. Water approaches 
  houses on Donovan Circle in the Seminole Landing community.

* ADDITIONAL DETAILS...
  - At 12:00 AM CDT Monday the stage was 4.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 14.0 feet this evening. It
    will then fall below flood stage early Tuesday afternoon.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
181 
WGUS84 KMOB 071404
FLSMOB

Flood Statement
National Weather Service Mobile AL
904 AM CDT Mon Apr 7 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-081415-
/O.EXT.KMOB.FL.W.0018.250407T1404Z-250409T1400Z/
/STXA1.2.ER.250407T1256Z.250408T1200Z.250409T0800Z.NO/
904 AM CDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO LATE WEDNESDAY 
MORNING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Styx River near Elsanor.

* WHEN...From this morning to late Wednesday morning.

* IMPACTS...At 17.0 feet, Major Flood stage. Houses and roads in the 
  Donovan Circle community begin to flood.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Monday the stage was 12.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 AM CDT Monday was 12.1 feet.
  - Forecast...The river is expected to rise to a crest of 16.9
    feet tomorrow morning. It will then fall below flood stage
    early Wednesday morning.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
250 
WGUS84 KMOB 071423
FLSMOB

Flood Statement
National Weather Service Mobile AL
923 AM CDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-081430-
/O.CON.KMOB.FL.W.0018.000000T0000Z-250409T1400Z/
/STXA1.2.ER.250407T1256Z.250408T1200Z.250409T0800Z.NO/
923 AM CDT Mon Apr 7 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Styx River near Elsanor.

* WHEN...Until late Wednesday morning.

* IMPACTS...At 17.0 feet, Major Flood stage. Houses and roads in the 
  Donovan Circle community begin to flood.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Monday the stage was 12.9 feet.
  - Forecast...The river is expected to rise to a crest of 16.9
    feet tomorrow morning. It will then fall below flood stage
    early Wednesday morning.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
208 
WGUS44 KMOB 071512
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1012 AM CDT Mon Apr 7 2025

...Forecast flooding changed from Moderate to Major severity and 
increased in duration for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-081515-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T0309Z/
/STXA1.3.ER.250407T1256Z.250408T0000Z.250408T2109Z.NO/
1012 AM CDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and major flooding is forecast.

* WHERE...Styx River near Elsanor.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 19.0 feet, Water begins to flood Juniper Road in the 
  Seminole Landing community.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Monday the stage was 12.9 feet.
  - Forecast...The river is expected to rise to a crest of 18.6
    feet this evening. It will then fall below flood stage
    tomorrow afternoon.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
884 
WGUS84 KMOB 071520
FLSMOB

Flood Statement
National Weather Service Mobile AL
1020 AM CDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-081530-
/O.CON.KMOB.FL.W.0018.000000T0000Z-250409T0309Z/
/STXA1.3.ER.250407T1256Z.250408T0000Z.250408T2109Z.NO/
1020 AM CDT Mon Apr 7 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and major flooding is forecast.

* WHERE...Styx River near Elsanor.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 19.0 feet, Water begins to flood Juniper Road in the 
  Seminole Landing community.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Monday the stage was 12.9 feet.
  - Forecast...The river is expected to rise to a crest of 18.6
    feet this evening. It will then fall below flood stage
    tomorrow afternoon.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
242 
WGUS84 KMOB 071854
FLSMOB

Flood Statement
National Weather Service Mobile AL
154 PM CDT Mon Apr 7 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-081900-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T0806Z/
/STXA1.3.ER.250407T1256Z.250408T1200Z.250409T0206Z.NO/
154 PM CDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Styx River near Elsanor.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 21.0 feet, Major flooding occurs to houses and 
  streets along the river in Seminole Landing.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Monday the stage was 15.6 feet.
  - Forecast...The river is expected to rise to a crest of 20.9
    feet tomorrow morning. It will then fall below flood stage
    late tomorrow evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
084 
WGUS84 KMOB 080031
FLSMOB

Flood Statement
National Weather Service Mobile AL
731 PM CDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC003-090045-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T0732Z/
/STXA1.3.ER.250407T1256Z.250408T1200Z.250409T0132Z.NO/
731 PM CDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Major flooding is occurring and major flooding is forecast.

* WHERE...Styx River near Elsanor.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 19.0 feet, Water begins to flood Juniper Road in the 
  Seminole Landing community.
  At 21.0 feet, Major flooding occurs to houses and streets along 
  the river in Seminole Landing.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Monday the stage was 19.4 feet.
  - Forecast...The river is expected to rise to a crest of 20.9
    feet tomorrow morning. It will then quickly fall below flood
    stage late tomorrow evening.
  - Flood stage is 12.0 feet.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
866 
WGUS84 KMOB 080839
FLSMOB

Flood Statement
National Weather Service Mobile AL
339 AM CDT Tue Apr 8 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-090815-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T0810Z/
/STXA1.3.ER.250407T1256Z.250408T1200Z.250409T0210Z.NO/
339 AM CDT Tue Apr 8 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Major flooding is occurring and major flooding is forecast.

* WHERE...Styx River near Elsanor.

* WHEN...Until late tonight.

* IMPACTS...At 21.0 feet, Major flooding occurs to houses and 
  streets along the river in Seminole Landing.

* ADDITIONAL DETAILS...
  - At 3:00 AM CDT Tuesday the stage was 21.0 feet.
  - Forecast...The river is expected to crest at 21.0 feet this
    morning. It will then fall below flood stage late this
    evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
757 
WGUS84 KMOB 081330
FLSMOB

Flood Statement
National Weather Service Mobile AL
830 AM CDT Tue Apr 8 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.




&&

ALC003-091330-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T1645Z/
/STXA1.3.ER.250407T1256Z.250408T0815Z.250409T1045Z.NO/
830 AM CDT Tue Apr 8 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Major flooding is occurring and major flooding is forecast.

* WHERE...Styx River near Elsanor.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 19.0 feet, water begins to flood Juniper Road in the 
  Seminole Landing community.
  At 21.0 feet, major flooding occurs to houses and streets along 
  the river in Seminole Landing.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Tuesday the stage was 20.5 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 4.3 feet Sunday morning.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    20.9 feet on 04/30/2014.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
877 
WGUS84 KMOB 090133
FLSMOB

Flood Statement
National Weather Service Mobile AL
833 PM CDT Tue Apr 8 2025

...The Flood Warning is extended for the following river in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-092200-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T2152Z/
/STXA1.3.ER.250407T1256Z.250408T0815Z.250409T1552Z.NO/
833 PM CDT Tue Apr 8 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Styx River near Elsanor.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 17.0 feet, Major Flood stage. Houses and roads in the 
  Donovan Circle community begin to flood.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Tuesday the stage was 17.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Tuesday was 21.0 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow morning and continue falling to 4.1 feet Sunday
    evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$
195 
WGUS84 KMOB 091340
FLSMOB

Flood Statement
National Weather Service Mobile AL
840 AM CDT Wed Apr 9 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC003-092330-
/O.EXT.KMOB.FL.W.0018.000000T0000Z-250409T2327Z/
/STXA1.3.ER.250407T1256Z.250408T0815Z.250409T1727Z.NO/
840 AM CDT Wed Apr 9 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Styx River near Elsanor.

* WHEN...Until this evening.

* IMPACTS...At 12.0 feet, residents downstream at Seminole Landing 
  should be alert to possible flooding.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Wednesday the stage was 12.8 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 3.9 feet Monday
    morning.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 6, 4:29 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Apr 6, 4:29 PM CDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
429 PM CDT Sun Apr 6 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 429 PM CDT Sun Apr 6 2025

Now through Monday...A broken line of showers and thunderstorms
continues to make slow progression eastward. Conditions remain
favorable along and ahead of this line for isolated severe storms
with damaging winds and a tornado or two possible. In addition to
the slow movement will lead to heavy rain and the potential of
flooding in low lying and flood prone areas. Another shortwave
moving through the southwest flow behind the front tonight will
bring an additional round a light to moderate rain to portions of
the area. However the severe risk will be well east of the area
by then. Rains will gradually move east of the area by Monday
afternoon with clearing skies late in the day into Monday evening
as a drier airmass moves into the area. A coastal flood advisory
remains until 10pm tonight along with a high surf advisory through
1pm Monday. A high risk of rip currents also continues through
Monday afternoon.

Tuesday through Saturday...Upper level northwest flow along with
building high pressure at the surface will maintain a dry period
through midweek with below normal temps. Another trough moving
across the Great lakes will send a cold front southward into the
area on Thursday with a slight chance of rain. However, the lack
of significant forcing and moisture return will keep most areas
dry. After a warm up into the upper 70s to near 80 ahead of the
front on Thursday, another shot of cooler and drier air moves in
for the end of the week. /13

&&

.AVIATION...
(18Z TAFS)
Issued at 119 PM CDT Sun Apr 6 2025
MVFR to IFR conditions will prevail through much of the period as
showers and thunderstorms move across the area. /13

&&

.MARINE...
Issued at 429 PM CDT Sun Apr 6 2025

A moderate to strong onshore flow continues through
this evening. A cold front will move across the marine area
tonight with a moderate to occasionally strong offshore flow
developing in its wake for early next week, with a lighter
offshore flow then expected by mid to late week. Seas will be
elevated through at least this evening, then gradually subside
through midweek as winds diminish.

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      55  65  45  71  45  73  51  78 /  90  60   0   0   0   0   0   0
Pensacola   60  65  49  69  49  70  53  74 /  80  90   0   0   0   0   0   0
Destin      63  72  51  71  51  72  56  74 /  70  90   0   0   0   0   0   0
Evergreen   54  63  42  70  40  75  45  79 /  90  80   0   0   0   0   0   0
Waynesboro  51  62  40  70  41  74  47  79 /  50  30   0   0   0   0   0   0
Camden      53  59  41  66  39  70  46  77 /  90  60   0   0   0   0   0   0
Crestview   57  68  43  71  41  75  45  78 /  80  90   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Coastal Flood Advisory until 10 PM CDT this evening for ALZ263-
     264.

     High Rip Current Risk through Monday afternoon for ALZ265-266.

     High Surf Advisory until 1 PM CDT Monday for ALZ265-266.

FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
     206.

     High Surf Advisory until 1 PM CDT Monday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
     650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Apr 6, 5:58 PM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
558 PM CDT Sun Apr 6 2025

ALZ262>266-FLZ201-203-070000-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Mobile Central AL-Escambia Inland FL-
Santa Rosa Inland FL-
558 PM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL MOBILE...SOUTHERN
BALDWIN...NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES
THROUGH 700 PM CDT...

At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Bratt to near Daphne to 8
miles south of Coden. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Summerdale, Magnolia Springs, Point Clear, Loxley, Spanish Fort,
Fairhope, Daphne, Robertsdale, Foley, Alabama Port, Silverhill, Bon
Secour, Bay Minette, and Stapleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3033 8826 3068 8807 3095 8768 3090 8711
      3057 8752 3031 8768
TIME...MOT...LOC 2258Z 257DEG 23KT 3085 8747 3059 8794 3026 8826

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RD
Local storm report, Apr 6, 7:03 PM CDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
703 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Flash Flood      1 ESE Mobile Infirmary  30.69N 88.06W
04/06/2025                   Mobile             AL   Public

            Numerous reports of flooded roads and water
            rescues in midtown and downtown Mobile. 6 to
            8 inches of rain fell over the course of a
            few hours.

&&

JC
Local storm report, Apr 6, 7:06 PM CDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
706 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Flash Flood      1 NNE Dawes             30.62N 88.25W
04/06/2025                   Mobile             AL   Public

            Water over the road on Dawes Road near Dawes
            Lake road.

&&

JC
Local storm report, Apr 6, 8:00 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
800 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Flash Flood      2 W Spanish Fort        30.67N 87.91W
04/06/2025                   Baldwin            AL   Public

            Water rescue near Rouses. AL 225 at US 31.

&&

JC
Local storm report, Apr 6, 8:35 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
835 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     Flash Flood      2 SW Spanish Fort       30.65N 87.91W
04/06/2025                   Baldwin            AL   Trained Spotter

            Multiple water rescues in the Lake Forest
            neighborhood.

&&

JC
Special weather statement, Apr 6, 9:15 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
915 PM CDT Sun Apr 6 2025

ALZ056-059-060-070300-
Conecuh AL-Covington AL-Escambia AL-
915 PM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN ESCAMBIA...SOUTHEASTERN
CONECUH AND SOUTHWESTERN COVINGTON COUNTIES THROUGH 1000 PM CDT...

At 915 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of East Brewton, or 7 miles east of Brewton, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of eastern Escambia,
southeastern Conecuh and southwestern Covington Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3100 8696 3107 8701 3114 8705 3142 8663
      3113 8638
TIME...MOT...LOC 0215Z 242DEG 39KT 3109 8695

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RD

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:05 PM CDTFlash Flood WarningMOBMobile3 hr
Apr 6, 7:47 PM CDTFlash Flood WarningMOBBaldwin, Escambia4 hr
Apr 6, 8:42 PM CDTFlash Flood WarningMOBBaldwin3 hr
Apr 6, 8:49 PM CDTSevere Thunderstorm WarningMOBEscambia26 min
Apr 6, 9:15 PM CDTSpecial Weather StatementMOBCovington45 min
Apr 6, 9:29 PM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox6 days
Apr 6, 9:31 PM CDTRiver Flood WarningMOBMobile24 hr
Apr 6, 9:32 PM CDTRiver Flood WarningMOBBaldwin3 days
Apr 6, 10:16 PM CDTAreal Flood WarningMOBMobile119 min
Apr 6, 10:26 PM CDTAreal Flood WarningMOBMobile2 hr
Apr 6, 11:43 PM CDTAreal Flood WarningMOBBaldwin2 hr
Apr 6, 11:58 PM CDTAreal Flood WarningMOBBaldwin2 hr
Apr 7, 12:06 AM CDTAreal Flood WarningMOBBaldwin, Escambia114 min
Apr 7, 12:27 AM CDTAreal Flood WarningMOBBaldwin2 hr
Apr 7, 1:13 AM CDTRiver Flood WarningMOBBaldwin28 hr
Apr 7, 1:15 AM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox8 days
Apr 7, 1:16 AM CDTRiver Flood WarningMOBEscambia5 days

Nearby

River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.